MAUDE Adverse Event Report: CYNOSURE ELITE+

CYNOSURE ELITE+
Model Number 100-7018-010
Medical Device Problem Code Unexpected/Unintended Radiation Output (4028)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/26/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The technician addressed the issue by evaluating the device error logs and reviewing system operations.The vectus handpiece's fiber cable and di filter components were replaced to resolve the device's issue.Routine system maintenance, calibration, verification of shutter functions, and output checks were then performed to confirm that device was operating within specification.There was no patient injury related to this event.This event is reportable as an accidental radiation occurrence (aro) due to the device's unintended discharge of energy.
 
Event or Problem Description
The device's handpiece continued to discharge energy after releasing the trigger button.
 
Additional Manufacturer Narrative
The technician addressed the issue by evaluating the device error logs and reviewing system operations.The elite+ handpiece's fiber cable and di filter components were replaced to resolve the customer's issue with the device.Routine system maintenance, calibration, verification of shutter functions, and output checks were then performed to confirm that device was operating within specification.There was no patient injury related to this event.This event is reportable as an accidental radiation occurrence (aro) due to the device's unintended discharge of energy.

Brand Name
ELITE+
Common Device Name
ELITE+
Manufacturer (Section D)
CYNOSURE
5 carlisle road
westford MA 01886
MDR Report Key8117728
Report Number1222993-2018-00030
Device Sequence Number268032
Product Code GEX
UDI-Device Identifier00841494100063
UDI-Public(01)00841494100063(11)180402
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K141425
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/29/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number100-7018-010
Device Catalogue Number105-7018-000
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/26/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/31/2018
Supplement Date Received by Manufacturer10/31/2018
Initial Report FDA Received Date11/29/2018
Supplement Report FDA Received Date12/04/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1